# SDR FDEA201609133203

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09401
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD OF INBD FLAP HINGE FITTING, LWR WING SKIN SURFACE HAS EVIDENCE OF HEAVY CHAFING. REPAIRED PER EA 8-5730-T0328126. REPAIR CLASSIFIED AS MINOR.
